# SDR 95ZZZX7020

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4809V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0385
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 9881128
- Condition: Defective
- Location: Power Pack
- Part time: 2,003 hours
- Component: 98811241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE ANNUAL INSPECTION, THE MLG HYD POWER PACK MOTOR WOULD NOT SHUT OFF AT THE END OF THE RETRACT OR EXTEND CYCLE WHILE ON JACKS USING ONLY SHIPS ELECTRICAL POWER (24V).  THE MLG CYCLED PROPERLY DURING FLIGHT AND PILOT NOTICED NO DISCREPANCIES BEFORE THE INSPECTION.  T/S REVEALED MLG SYSTEM FUNCTIONED PROPERLY WHEN AT 26V WERE APPLIED TO ACFT.  NOTE:  ACFT SYS IN-FLIGHT VOLTAGE IS 28V.  MLG HYD POWER PACK REMOVED FROM ACFT AND SENT OUT FOR O/H.  O/H SHOP CONFIRMED MOTOR AND PUMP COULD NOT FUNCTION PROPERLY, NOT ABLE TO BUILD UP PRESSURE.  SUBMITTER SUGGESTS SIMULATING ALTERNATOR 'OUT' DURING ANNUAL TO SEE IF ACFT SYSTEMS WORK PROPERLY.
